# SDR FDEA202007211610

- Difficulty date: July 21, 2020
- Submitted: July 23, 2020
- Operation: Air carrier
- Aircraft: N797FD
- Make and model: Boeing 757222
- Aircraft serial: 28143
- Aircraft time: 61,287 hours, 24,224 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 35043
- Condition: Corroded
- Location: Bs 345-379
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN, FWD L/H WET AREA, LBL7 SEAT TRACK CORRODED TAPED AREAS ON SIDE OF   TRACK 345 - 379 REMOVED CORROSION, ORIGINAL THICKNESS .072" MATERIAL REMOVED .018", REMAINING .054", OUT OF LIMITS OF    B757 SRM  53-10-52-01,   FABRICATED SEAT TRACK IAW VENTURA AEROSPACE DWG 3504-NC-2 AND INSTALLED NEW SEAT TRACK IAW VENTURA   AEROSPACE DWG 3470 REV G
